American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A63) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. S. Kechris, A. Louveau and W. H. Woodin. The structure of $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 301 (1987) 263-288. MR 879573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jens Peter Reus Christensen and Paul Ressel. Functions operating on positive definite matrices and a theorem of Schoenberg . Trans. Amer. Math. Soc. 243 (1978) 89-95. MR 502895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia